• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Dexamol Plus
    / Dexcel


    Active Ingredient *
    Paracetamol 500 mg
    Caffeine 50 mg

    Status in Israel
    OTC

    Presentation and Status in Health Basket

    Presentation Basket Yarpa Pharmasoft

    Caplets

    20 x 500 mg

    full basket chart 8269 4422

    Caplets

    32 X 500 mg

    full basket chart 5849 4511

    Related information


    Dosage

    Adults and children over 12 years of age: 1-2 caplets every 4-6 hours as needed. Do not exceed the dosage of 8 caplets per day.


    Indications

    Relief of pain and fever of different etiologies such as headache, toothache, colds, influenza, rheumatic pain and dysmenorrhea.


    Contra-Indications

    Not to be used in children under 12 years old of age. Hypersensitivity (allergic) to the active ingredients (paracetamol, caffeine) or to any of the other ingredients of this medicine, or to any food or drinks containing caffeine such as: tea, coffee, cola and chocolate. High blood pressure, irregular heart beat or anxieties. Concomitant use with the following medicines: Medicines for high blood pressure. Medicines for depression, including monoamine oxidase inhibitors, or stimulant medicines. Medicines for the treatment of anxiety, or medicines that cause drowsiness. Ephedrine containing medicines. Theophylline. Thyroxine. Disulfiram. Pregnant or breastfeeding.


    Special Precautions

    For additional information, please contact the license holder.


    Side Effects

    For additional information, please contact the license holder.


    Drug interactions

    For additional information, please contact the license holder.


    Pregnancy and Lactation

    For additional information, please contact the license holder.


    Overdose

    For additional information, please contact the license holder.


    Manufacturer
    Dexcel Ltd.
    Licence holder
    CLOSE